Archive for December, 2008|Monthly archive page

Week 16

Okay, this week I fell off the wagon, not much activity, no recording of the activity, so here is the recall on day 7 of this week:

Week 16, Day 1

7:05 leisurely walk 20 min

7:30 30 minute walk

8:30 15 minute walk

Week 16, Day 2  Christmas Eve

6:30 15 minute brisk walk 

7:45 15 minute brisk walk

walking and shopping, carrying bags and more walking, cooking and cleaning and eating lots

Week 16, Day 3  Christmas Day

cooking, dishes, cleaning, eating lots, etc.

Week 16, Day 4

7:10 15 minute brisk walk

7:30 45 minute walk

8:30 15 minute brisk walk

Exhausted from previous day, so no more activity after that.

Week 16, Day 5

30 minute brisk walk to library and back to return a movie that I never watched

lots of walking around the Bronx Zoo for 2 hours, last 20 minutes carrying Mateo in the Ergo on my back.

Week 16, Day 6

Leisurely walk around neighborhood (1 1/2 hours) throw rocks in the East River

Week 16, Day 7

8:00 30 minute run, slow pace since it had been awhile since I last ran, to bank and back with 2 loops in Cadman Plaza Park.

Advertisements

Week 15

Week 15, Day 1

7:05 20 minute walk

7:35 30 minute walk

8:30 15 minute walk

Week 15, Day 2

6:00  15 minute walk

6:20-6:45  25 minute run – 3 loops around Cadman Plaza Park, 

7:10  20 inute walk 

9:00 shopping and walking home 15 minutes from Brooklyn Heights

(most afternoons in weeks 13, 14, 15 and 16 I did very little physical activity in the afternoons)

Week 15, Day 3

7:05 20 minute walk

7:30 35 minute walk

8:30 15 minute walk

10 minute walk to bus stop, walk around Children’s Museum, 10 minute walk carrying Mateo to get home from bus stop

Week 15, Day 4

6:00 am 15minute brisk walk

6:15 run 30 minutes (3 slow loops), leg stretches

7:10 brisk 10 minute walk and liesruely 10 minute walk

9:00 am brisk 10 min,

10:50 10 minute walk/jog in snow

11:40 brisk 15 minute walk

Week 15, Day 5

Leisurely walk

Week, 15, Day 6

more walking, 20 minute brisk in rain, lifting various boxes and carrying a heavy suitcase downstairs in the elevator

Week 15, Day 7

6:30 20 minute cautious walk due to ice on sidewalks

15 minute more brisk walk, 10 minute brisk walk later

Week 14

Week 14, Day 1

7:05  20 minute walk

7:35  35 minute walk

8:25  35 minute walking and errands

10:30  20 minutes run/walk while pushing stroller

Week 14, Day 2

8:45 brisk walk 15 minutes,

10:45  30 minute brisk walk and haggle with dry cleaners over how to iron the shirts and cost

11:30   30 minutes ballet barre, inversion, pushups, one arm rows, stretch

12:00  run around with Mateo, running, walking across blocks, and jumping- big jumps, 

1:00  15 minute walk

Week 14, Day 3

7:05 20 minute walk

7:30 40 minute walk slow/moderate

8:25 15 minute brisk walk

12:30 in store sprinting to catch Mateo and Evander (probably 5 minutes, but it felt like 10)

5:30 15 min walk in rain while carrying Mateo

Week 14, Day 4

6:00 15 minute brisk walk

7:10 10 minutes brisk walk, rest 5 minutes, then another 10 minute brisk walk

8:30 10 minute brisk walk

10:15 ran errands and walked home 45 minutes

Week 14, Day 5

Various stretching, downward dogs, tunnels, camel, pelvic lifts, headstand, planks, side planks with Mateo stretching and doing tunnels. About 30 minutes.

Week 14, Day 6

Not sure if this is when it occurred, but I believe so, I haven’t found it recorded elsewhere and I know I ran loops in Cadman Plaza later in the week: stair workout 30 minutes, 5 minute stepping alternate with bounding up the steps 2 at a time 4 rounds of 9 bounds.

Week 14, Day 7

15 minute brisk walk, 1 hour doing errands (40 minutes total walking), 15 minute walk pushing stroller,(rest hour) 15 minutes pushing stroller again

Week 13

So, I have been lax about inputting the data over the last almost 4 weeks (week 17 starts tomorrow); I have continued to record the data though. I will continue with weekly entries instead of daily. I also have slacked on the wearing of the pedometer. I will recommence the pedometer when I return from vacation mid January.

Week 13, Day 1 —

6:00 am : Brisk walk

6:20 25 minute run , 3 loops around Cadman Plaza  and leg stretches

7:10 am 15 minute brisk walk

7:35 40 minute walk

8:25 15 minute brisk walk

Pedometer: 13, 185 steps

10:45 -12:00 moderate /leisurely walkto and around parks

Pedometer: 15, 717 Steps

Later in day crawling through Fresh Direct box tunnels with toddler.

Week 13, Day 2

8:45 brisk 15 minute walk

11:30 – 12:00 pushups, one arm rows, Barre, inversion, stretches

12:00 -12:30 – run, chase, dance, jump, fall with Mateo

Steps: 8902

Week 13, Day 3

6:00 am 15 minute brisk walk

6:20-6:40 run (2 hills)

7:30 30 minute moderate walk

8:30 15 minute brisk walk

3:30 Some walking, some carrying Mateo, then 10 minutes carrying Mateo in Ergo

Week 13, Day 4

12 minute brisk walk, followed by 8 minute brisk walk, followed by 15 minute brisk walk.

Pedometer total for two days: 18,000 Steps

Week 13, Day 5

Mopped house, moderate walking, and additional 20 minute moderate walk

Week 13, Day 6

Laundry, dishes etc.

Week 13, Day 7

15 minute brisk walk, 10 minute brisk walk, 8 minute brisk, 10 minute brisk walk

12:00 16 minute brisk walk

2:30 15 minute brisk walk carrying Mateo

3:15 Creative Movement class

5:00 15 minute brisk walk carrying Mateo

Week 12, Day 7

6:45 am Brisk walk to train 5 min, 10 min brisk walk to client

10:15 – 10:30 brisk walk

Pedometer: 7711 Steps

2:45 walk and scootercise 15 minutes

3:15 taught Creative Movement class for preschoolers

 4000 additional steps plus class activity.

total: 11711 Steps plus class